Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Diagnosed with Positional Bl Pressure,taking blood pressure meds, have a leaking heart value. What would caused this?

I have been diagnosed with Positional Bl Pressure. I was formerlly on bystolic and had taken it for 3 years straight, however, I had weaned myself off Bystsolic, and still my heart rate is over 100 at times. i am leary in taking blood pressure meds. Doctor says after doing a stress test, found desnsity in the left venticular muscle and also I was told that I have a leaking heart value. What would caused this?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
You are detected to have Hypertension,that is high blood pressure and you was prescribed medicine which is betablocker and you was taking continuously.
This is not right to wean off antihypertensive medicine and stopping the drug may be cause of fast heart rate that is Tachycardia.
Your tests showed that there is mild leakage in valve and if Blood pressure is high thickness of heart muscle increases.
Please consult your Physician to prescribe appropriate medicine to control your heart rate and blood pressure.
Please take your treatment regularly and go for periodic check up do not change or stop your medicine yourself.
Please take care.
Good Luck.
Dr.Akhilesh Dubey M.D.
Answered: Fri, 17 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor